Journal article icon

Journal article

Embedding universal covers of graph manifolds in products of trees

Abstract:
We prove that the universal cover of any graph manifold quasi-isometrically embeds into a product of three trees. In particular, we showthat the Assouad-Nagata dimension of the universal cover of any closed graphmanifold is 3, proving a conjecture of Smirnov.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/S0002-9939-2013-11669-2

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
American Mathematical Society Publisher's website
Journal:
Proceedings of the American Mathematical Society Journal website
Volume:
141
Issue:
10
Pages:
3337-3340
Publication date:
2013-06-14
DOI:
EISSN:
1088-6826
ISSN:
0002-9939
Pubs id:
pubs:672219
URN:
uri:5b5303b1-9590-4b6a-8194-7f6f5f30ca0b
UUID:
uuid:5b5303b1-9590-4b6a-8194-7f6f5f30ca0b
Local pid:
pubs:672219
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP